# SDR SWIA201231569

- Difficulty date: August 18, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 27,366 hours, 37,397 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK OVERHEATING SMELL ON DESCENT.  (FLT 5437)  TIGHTENED A LOOSE CLAMP FOR LEFT PACK TEMPERATURE INLET CONTROL VALVE.
